# SDR CALA9900423

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 2 ENGINE RT O/B PYLON SKIN CRACKED AT FORWARD UPPER CORNER AND AFT LOWER CORNER AT ACCESS PANEL NR 5824.  THE CRACKS WERE .5 AND 2 INCH LONG.  REPAIRED IAW ECRA 5430-01204.
